STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-311 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
01/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem component, cemented; cat # 5515-f-302; lot # unknown.Triathlon prim tib baseplate - cemented; cat # 5520-b-300; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's right knee was revised due to lack of rom and pain (surgeon reported this was due to patient comorbidities).Intra-operatively, no implants were observed loose (observed as well-fixed) or broken.A triathlon ps knee was converted to a triathlon ts knee.Rep confirmed that no further information will be released by the hospital or surgeon.